# SDR QXEA2019092500368

- Difficulty date: September 22, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N636QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 00749
- Aircraft time: 2,878 hours, 1,828 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Unknown
- Condition: Malfunctioned
- Location: Pitch System
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PITCH INDICATION DISAPPEARED AMBER DASHES IN THE AIR. FLIGHT CONTROL NO DISPATCH ON EICAS AFTER LANDING ( PITCH TRIM POSITION INDICATION ON EICAS ). DECLARED EMERGENCY LANDING. LANDING UNEVENTFUL. REMOVED FROM SERVICE. PLACED ON MEL. RETURNED TO SERVICE.
